I have a friend who is in a lot of pain (back) and is constantly taking multiple Flexeril at a time. One time was 12 total at one time! I keep telling this person to stop but they won't listen.
Well, your friend may OD.
An overdose of Flexeril can be fatal.
Overdose symptoms may include drowsiness, fast heartbeat, tremors or shaking, slurred speech, confusion, nausea, vomiting, hallucinations (seeing things), chest pain, or seizure (convulsions).
- Flexeril Information for Consumers
- Flexeril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Flexeril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 May 2010 • 1 answer
I take multiple pain medications and need to know the side effects that can occur from the mixture.?
Updated 23 Nov 2017 • 3 answers
Updated 2 May 2014 • 4 answers
Updated 25 Jul 2014 • 1 answer
Updated 26 Apr 2018 • 1 answer